Record number :
937337
Title of article :
Dynamic behavior of an eco-epidemic system with impulsive birth
Author/Authors :
Aihua Kang، نويسنده , , Yakui Xue a، نويسنده , , Zhen Jin، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2008
Pages :
13
From page :
783
To page :
795
Abstract :
In the paper, we investigate an eco-epidemic system with impulsive birth. The conditions for the stability of infection-free periodic solution are given by applying Floquet theory of linear periodic impulsive equation. And we give the conditions of persistence by constructing a consequence of some abstract monotone iterative schemes. By using the method of coincidence degree, a set of sufficient conditions are derived for the existence of at least one strictly positive periodic solution. Finally, numerical simulation shows that there exists a stable positive periodic solution with a maximum value no larger than a given level. Thus, we can use the stability of the positive periodic solution and its period to control insect pests at acceptably low levels.
Keywords :
Eco-epidemicImpulsive birthFloquet theoryPersistenceCoincidence degree theory
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2008
Link To Document :
بازگشت